# SDR UALA2012082704802

- Difficulty date: August 24, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 59,644 hours, 22,490 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 2651A000001
- Part serial: 5069
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK COMING FROM D&E B-NUT ON THE LEAKAGE MEASUREMENT SELECTOR VALVE IN THE UPPER RT SIDE WHEEL WELL.  TIGHTENING B-NUTS HAS NO EFFECT, SUSPECT BAD LINES.  LEAK COMING FROM BACKSIDE OF MANIFOLD, NEW PART 644-1005 ON AOG N3467.  REPLACED GROUND LEAKAGE-MEASUREMENT MANIFOLD FOR GREEN SYSTEM PER AMM.  OPS & LEAK CHECK GOOD.  PART BORROWED.
